Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 8, 2014, 3:27 AM CDT for 46 counties in Texas. It took effect at Apr 8, 2014, 9:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2014, 3:27 AM CDT (08:27 UTC)
- In effect from
- Apr 8, 2014, 9:00 AM CDT
- Expired
- Apr 8, 2014, 6:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
978 WWUS74 KFWD 080827 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 327 AM CDT TUE APR 8 2014 ...WIND ADVISORY IN EFFECT FOR ALL OF NORTH CENTRAL TEXAS TODAY... .SYNOPSIS...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE POSSIBLE TODAY. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081630- /O.NEW.KFWD.WI.Y.0010.140408T1400Z-140408T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 327 AM CDT TUE APR 8 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING. * LOCATION...ALL OF NORTH CENTRAL TEXAS. * WINDS...NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH POSSIBLE. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM MID MORNING THROUGH LATE AFTERNOON. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS MAY BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
2 follow-up statements
486 WWUS74 KFWD 081622 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1122 AM CDT TUE APR 8 2014 ...WIND ADVISORY CONTINUES FOR ALL OF NORTH CENTRAL TEXAS TODAY... .SYNOPSIS...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE POSSIBLE TODAY. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-082300- /O.CON.KFWD.WI.Y.0010.000000T0000Z-140408T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1122 AM CDT TUE APR 8 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * LOCATION...ALL OF NORTH CENTRAL TEXAS. * WINDS...NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH POSSIBLE. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM MID MORNING THROUGH LATE AFTERNOON. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS MAY BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
641 WWUS74 KFWD 082255 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 555 PM CDT TUE APR 8 2014 ...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM... .NORTHERLY WINDS WILL CONTINUE TO DECREASE IN SPEED THROUGH THE EVENING AND BECOME LIGHT AND VARIABLE OVERNIGHT. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090000- /O.EXP.KFWD.WI.Y.0010.000000T0000Z-140408T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 555 PM CDT TUE APR 8 2014 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... NORTHERLY WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING AND BECOME LIGHT AND VARIABLE OVERNIGHT. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 7, 11:20 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Apr 7, 11:20 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1120 PM CDT MON APR 7 2014 .AVIATION... THE AXIS OF A LARGE SCALE UPPER TROUGH HAS SHIFTED INTO EAST TEXAS THIS EVENING...AND THE ENTIRE SYSTEM WILL CONTINUE ITS EASTWARD ADVANCE INTO THE MISSISSIPPI VALLEY OVERNIGHT. WEAK IMPULSES EMBEDDED IN THE NORTHWEST FLOW AROUND THE WEST SIDE OF THE TROUGH HAVE BROUGHT A COUPLE OF ROUNDS OF CONVECTION TO NORTH TEXAS OVER THE PAST SEVERAL HOURS. HI-RES MODEL DATA CONTINUES TO INDICATE THE POSSIBILITY OF ADDITIONAL SHOWERS OR STORMS OVERNIGHT. THIS SEEMS UNLIKELY GIVEN THE COOL SURFACE ENVIRONMENT COUPLED WITH SUBSIDENCE INCREASING ON THE BACK SIDE OF THE TROUGH. RECENT TRENDS ALSO HAVE INDICATED OVERALL WEAKENING...AND FEEL THAT THE ISOLATED ACTIVITY NEAR DFW TRACON SHOULD BE THE LAST OF THIS TAF CYCLE. VFR CONDITIONS WILL RULE FOR THE REMAINDER OF THE FORECAST. THE MAIN ISSUE WILL BE STRONG NORTH WINDS MIXING TO THE SURFACE BY MID MORNING TUESDAY WITH ALL LOCATIONS EXPECTING SUSTAINED WINDS APPROACHING 25 KTS WITH HIGHER GUSTS. SPEEDS WILL SUBSIDE AROUND SUNSET TUESDAY EVENING AS WINDS DECOUPLE. 30 && .UPDATE... THE SHOWERS AND THUNDERSTORMS THAT MOVED ACROSS PARTS OF NORTH TEXAS LATE AFTERNOON INTO THE EVENING PRODUCED GUSTY WINDS AT LOCATIONS FROM BOWIE TO BRECKENRIDGE SOUTHEAST THROUGH THE DALLAS/FORT WORTH METROPLEX. OTHER STORMS THAT MOVED IN FROM THE BROWNWOOD AREA MOVED SOUTHEAST INTO THE LAMPASAS...CORYELL AND BELL COUNTIES AND PRODUCED 30 TO 45 MPH WINDS. EXPECT SHOWERS AND THUNDERSTORMS THAT EXTENDED SOUTHEAST OF A TERRELL TO GATESVILLE LINE TO CONTINUE TO MOVE SOUTHEAST THROUGH 06Z. THE SHOWERS AND THUNDERSTORMS TO THE NORTH WILL LIKEWISE CONTINUE TO MOVE SOUTHEAST THROUGH 06Z. ADDITIONAL SHOWERS AND MAYBE A FEW THUNDERSTORMS ARE POSSIBLE OVERNIGHT AS INDICATED BY THE HIGH RESOLUTION RAPID REFRESH...THUS WILL ADD SOME 20 PERCENT POPS FOR THE OVERNIGHT PERIOD AREA WIDE. HOURLY GRIDS HAVE BEEN ADJUSTED TO TAKE INTO ACCOUNT THE COOLER TEMPERATURES BEHIND THE FIRST BAND OF SHOWERS AND THUNDERSTORMS. 58 && .PREV DISCUSSION... /ISSUED 319 PM CDT MON APR 7 2014/ ALOFT...UPPER TROUGH LOCATED KS/BIG BEND WILL ROTATE EAST TODAY...PLACING NORTH/CENTRAL TX ON BACK SIDE OF THE LOW ON TUESDAY. RIDGE FLATTENS OUT BY THURSDAY...REPLACED BY ZONAL FLOW AND THEN ANOTHER UPPER TROUGH APPROACHES SATURDAY. HIGH RES MODELS CONTINUE TO SHOW LINE OF CONVECTION DEVELOPING NORTHWEST OF THE AREA...FED BY COLD TEMPERATURES ALOFT AND MODERATE SURFACE HEATING. STORMS/SHOWERS WILL SWEEP WEST/EAST ACROSS THE AREA STARTING LATE AFTERNOON IN THE NORTHWEST. METROPLEX ARRIVAL IS EXPECTED EARLY TO MID EVENING. AS CLOUDY AS TODAY HAS BEEN...HEATING IN MOST AREAS WILL BE LIMITED AND ALTHOUGH THE STORMS MAY BE STRONGER FARTHER WEST THEY WILL LIKELY BE IN A WEAKENING TREND AS THEY MOVE ACROSS OUR AREA. FORECAST SOUNDINGS SHOW POTENTIAL FOR DOWNBURST WINDS WHICH WOULD ALSO BE DIMINISHING AFTER SUNSET. I DID ADD ISOLATED SHOWERS 1 AM TO 4 AM OVERNIGHT IN EASTERN COUNTIES BASED ON GUIDANCE SHOWING CONTINUED PRECIPITATION. NORTHWEST WINDS STRENGTHEN ON TUESDAY...AND COMBINED WITH LOW HUMIDITY WILL CREATE ELEVATED TO HIGH FIRE WEATHER CONDITIONS IN WESTERN COUNTIES. FUELS HAVE BEGUN TO GREEN UP...AND THIS WILL LIMIT FIRE SPREAD POTENTIAL. TUESDAY THROUGH THURSDAY ALSO BRINGS A WARM UP...WITH 80S AND 90S FOR HIGHS IN THE WEST BY THURSDAY. GUSTY SOUTH WINDS ON THURSDAY WILL ALSO BRING BACK GULF MOISTURE. SLOWLY INCREASING CLOUDS ON FRIDAY MAY HOLD TEMPERATURES JUST A BIT BELOW THURSDAY'S HIGHS. AS THE NEXT UPPER TROUGH APPROACHES SATURDAY...SKIES WILL CLOUD UP AND SUNDAY BRINGS ANOTHER COLD FRONT/RAIN EVENT. GFS IS BULLISH ON PRECIPITATION IN THE SOUTHEAST...WHILE THE ECMWF HAS DECENT QPF OVER A LARGER PORTION OF NORTH/CENTRAL TX. LIGHT PRECIP BEHIND THE FRONT WILL LINGER OVERNIGHT INTO EARLY MONDAY MORNING. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 48 72 48 78 55 / 40 0 0 0 0 WACO, TX 48 72 45 76 52 / 40 0 0 0 0 PARIS, TX 46 66 41 73 50 / 30 0 0 0 0 DENTON, TX 46 71 44 78 54 / 40 0 0 0 0 MCKINNEY, TX 47 69 43 77 52 / 40 0 0 0 0 DALLAS, TX 49 72 48 78 55 / 40 0 0 0 0 TERRELL, TX 47 69 43 75 51 / 40 0 0 0 0 CORSICANA, TX 48 70 44 75 52 / 50 0 0 0 0 TEMPLE, TX 48 73 46 77 52 / 40 0 0 0 0 MINERAL WELLS, TX 45 74 46 82 54 / 40 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 7, 3:22 PM CDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 322 PM CDT MON APR 7 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 322 PM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS NORTH TEXAS FROM NORTHWEST TO SOUTHEAST THROUGH THIS EVENING. SOME OF THESE STORMS MAY BECOME STRONG...AND CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 50 MPH. SMALL HAIL AND BRIEF HEAVY RAINFALL IS ALSO POSSIBLE FROM THE STRONGEST STORMS. STORMS ARE EXPECTED TO MOVE EAST OF NORTH TEXAS AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE REGION ON SUNDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE REGION THROUGH THIS EVENING. CAVANAUGH
In the hours before
Special weather statement, Apr 7, 10:03 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CDT MON APR 7 2014
TXZ146-147-161-080330-
FREESTONE TX-LIMESTONE TX-NAVARRO TX-
1003 PM CDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
FREESTONE COUNTY
LIMESTONE COUNTY
NAVARRO COUNTY
AT 1003 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF
CORSICANA TO 3 MILES NORTHWEST OF GROESBECK...MOVING SOUTHEAST AT 35
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BARRY...BLOOMING
GROVE...COOLIDGE...CORSICANA...DAWSON...FAIRFIELD...GROESBECK...
KERENS...MEXIA...NAVARRO...TEAGUE...WORTHAM...FAIRFIELD LAKE STATE
PARK AND FORT PARKER STATE PARK.
WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3122 9660 3171 9693 3181 9672 3207 9690
3233 9638 3221 9615 3217 9618 3215 9610
3208 9611 3208 9607 3195 9606 3191 9600
3188 9603 3187 9597 3179 9599 3177 9588
3170 9588 3169 9579 3162 9579
TIME...MOT...LOC 0303Z 310DEG 28KT 3204 9622 3154 9652The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:04 PM CDT | Special Weather Statement | FWD | Johnson | 26 min |
| Apr 7, 7:29 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 31 min |
| Apr 7, 7:52 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 23 min |
| Apr 7, 7:55 PM CDT | Special Weather Statement | FWD | Dallas, Ellis | 35 min |
| Apr 7, 10:03 PM CDT | Special Weather Statement | FWD | Freestone, Limestone, Navarro | 27 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.